×

zbMATH — the first resource for mathematics

Une suite stationnaire et isotrope est spherique. (French) Zbl 0388.60019

MSC:
60E99 Distribution theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Borell, Ch.: The Brunn-Minkowski inequality in Gauss space. Invent. Math. 30, 207-216 (1975) · Zbl 0311.60007 · doi:10.1007/BF01425510
[2] Kingman, J.F.C.: On random sequences with spherical symmetry. Biometrika, 59, 492-493 (1972) · Zbl 0238.60025 · doi:10.1093/biomet/59.2.492
[3] Letac, G.: Isotropy and sphericity, some characterisations of the normal distribution. (Soumis) and Annals of Statistics · Zbl 0462.62014
[4] McKean, H.P.: Geometry of differential space. Ann. Probability 1, 197-276 (1973) · Zbl 0263.60035 · doi:10.1214/aop/1176996973
[5] Neveu, J.: Bases Mathématiques du Calcul des Probabilités. Paris: Masson 1964 · Zbl 0137.11203
[6] Philoche, J.L.: Une condition de validité pour le test F. Bulletin de l’Association des statisticiens universitaires (A.S.U.) (1977)
[7] Poincaré, H.: Calcul des Probabilités. Paris: Hermann 1912 · JFM 43.0308.04
[8] Schoenberg, I.J.: Metric spaces and completely monotone functions. Ann. of Math. 39, 811-841 (1938) · JFM 64.0617.03 · doi:10.2307/1968466
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.